Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 151, NWS Fort Worth, TX

December 26, 2015Collin County, Hunt County, Texas

NWS Fort Worth, TX issued this tornado warning at Dec 26, 2015, 7:13 PM CST for Collin County, Hunt County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 26, 2015, 7:13 PM CST (01:13 UTC)
Expired
Dec 26, 2015, 7:45 PM CST
In force
32 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Collin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 116 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 26, 7:28 PM CSTTSTM WND DMGCopeville, TXPEOPLE TRAPPED UNDERNEATH COLLAPSED BUILDING NEAR FM546 AND HWY 78. SEVERAL BUILDINGS DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 26, 12:35 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1659 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1659 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WFUS54 KFWD 270113 RRA
TORFWD
TXC085-231-270145-
/O.NEW.KFWD.TO.W.0151.151227T0113Z-151227T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 745 PM CST
    
* AT 711 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR FARMERSVILLE...OR NEAR WYLIE...MOVING
  NORTHEAST AT 50 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE
DAMAGE IS LIKELY. RADAR IS STILL TRACKING A STRONG ROTATION NEAR
WYLIE...MOVING NORTHEAST. THIS IS AN EXTREMELY DANGEROUS STORM...
AND HAS CAUSED EXTENSIVE DAMAGE AND POSSIBLY INJURIES NEAR ROWLETT.
IF YOU ARE IN THE PATH OF THIS STORM...TAKE COVER IMMEDIATELY TO
PROTECT YOUR LIFE!

* THIS DANGEROUS STORM WILL BE NEAR...
  FARMERSVILLE AROUND 720 PM CST.
  CELESTE AROUND 735 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
JOSEPHINE...BLUE RIDGE...WESTMINSTER AND NEVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3334 9638 3334 9637 3337 9614 3305 9630
      3308 9659 3322 9653 3340 9647 3340 9639
TIME...MOT...LOC 0111Z 213DEG 46KT 3310 9643 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CAVANAUGH
2 follow-up statements
193 
WWUS54 KFWD 270118
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CST SAT DEC 26 2015

TXC085-231-270145-
/O.CON.KFWD.TO.W.0151.000000T0000Z-151227T0145Z/
COLLIN TX-HUNT TX-
718 PM CST SAT DEC 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR EASTERN
COLLIN AND NORTHWESTERN HUNT COUNTIES...
    
AT 716 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED NEAR PRINCETON...OR 7 MILES NORTHEAST OF WYLIE...MOVING
NORTHEAST AT 40 MPH.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY 
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES 
         WILL BE DESTROYED. CONSIDERABLE DAMAGE TO 
         HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE    
DESTRUCTION IS POSSIBLE. THIS EXTREMELY DANGEROUS TORNADO IS HEADED
DIRECTLY TOWARDS FARMERSVILLE AND PRINCETON. IF YOU ARE IN THE PATH
OF THIS STORM...TAKE COVER IMMEDIATELY TO PROTECT YOUR LIFE!

THE TORNADO WILL BE NEAR...
  FARMERSVILLE AROUND 725 PM CST.
  CELESTE AROUND 740 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
JOSEPHINE...BLUE RIDGE...WESTMINSTER AND NEVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3334 9638 3334 9637 3337 9614 3305 9630
      3308 9659 3322 9653 3340 9647 3340 9639
TIME...MOT...LOC 0116Z 206DEG 36KT 3313 9644 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN

$$

CAVANAUGH
717 
WWUS54 KFWD 270133
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CST SAT DEC 26 2015

TXC085-231-270145-
/O.CON.KFWD.TO.W.0151.000000T0000Z-151227T0145Z/
COLLIN TX-HUNT TX-
733 PM CST SAT DEC 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR
NORTHEASTERN COLLIN AND NORTHWESTERN HUNT COUNTIES...
        
AT 732 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED 7 MILES NORTH OF FARMERSVILLE...OR 17 MILES EAST OF
MCKINNEY...MOVING NORTHEAST AT 35 MPH.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO. 

SOURCE...RADAR CONFIRMED TORNADO. 

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY 
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES 
         WILL BE DESTROYED. CONSIDERABLE DAMAGE TO 
         HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE    
DESTRUCTION IS POSSIBLE. RADAR WAS TRACKING DEBRIS UP TO 2 MILES
ABOVE THE GROUND BETWEEN BLUE RIDGE AND FARMERSVILLE. THIS IS LIKELY
A LARGE AND EXTREMELY DANGEROUS TORNADO! IF YOU ARE IN ITS PATH...
TAKE COVER IMMEDIATELY TO PROTECT YOUR LIFE!

THE TORNADO WILL BE NEAR...
  CELESTE AROUND 745 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BLUE
RIDGE AND WESTMINSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND. TAKE
IMMEDIATE TORNADO PRECAUTIONS. THIS IS AN EMERGENCY SITUATION.

&&

LAT...LON 3334 9638 3334 9637 3337 9614 3317 9624
      3322 9653 3340 9647 3340 9639
TIME...MOT...LOC 0132Z 208DEG 31KT 3327 9637 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 26, 7:11 PM CST, 2 minutes earlier.

Area forecast discussion, Dec 26, 7:11 PM CST, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CST SAT DEC 26 2015

.AVIATION...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE METROPLEX TAF
SITES THROUGH 10 PM. A COLD FRONT THAT EXTENDED EAST OF A K0F2
/BOWIE/ TO KRPH /GRAHAM/ TO KCOM /COLEMAN/ LINE AT 00Z WILL
CONTINUE TO MOVE SOUTHEAST AND MOVE THROUGH THE METROPLEX TAF
SITES 0100-0200Z. GUSTY SOUTHERLY WINDS AHEAD OF THE FRONT WILL
SHIFT TO THE NORTHWEST AT 15 KNOTS WITH GUSTS TO 25 KNOTS WITH
FRONTAL PASSAGE. WINDS COME AROUND TO THE NORTH AT 20 KNOTS WITH
GUSTS TO 30 KNOTS BY 04Z. SHOWERS/THUNDERSTORMS WILL CONTINUE
BEHIND THE FRONT. CEILINGS WILL LOWER TO IFR BY 15Z SUNDAY
WITH WIDESPREAD RAIN AND FOG.

58

&&

.PREV DISCUSSION... /ISSUED 208 PM CST SAT DEC 26 2015/

WITH A TORNADO WATCH IN EFFECT FOR ALL OF NORTH AND CENTRAL
TEXAS...WILL KEEP THE FORECAST DISCUSSION FOCUSED ON THE MAIN
THREATS ASSOCIATED WITH THE UPPER LEVEL STORM SYSTEM APPROACHING
FROM THE WEST.

SEVERE WEATHER THREAT: THE MAIN WINDOW OF OPPORTUNITY FOR SEVERE
STORMS IS THIS AFTERNOON THROUGH OVERNIGHT TONIGHT...PRIMARILY
ALONG AND SOUTHEAST OF A COLD FRONT MOVING SLOWLY SOUTHEAST ACROSS
THE REGION.

FOR THIS AFTERNOON AND EVENING: THE 18Z FWD RAOB INDICATED OVER
2000 J/KG OF SURFACE BASED CAPE IN PLACE OVER THE REGION...WITH NO
SIGNIFICANT CAP IN PLACE INHIBITING CONVECTION. DEEP LAYER AND
LOW-LEVEL SHEAR PROFILES ARE SUPPORTIVE OF SUPERCELL THUNDERSTORMS
CAPABLE OF PRODUCING TORNADOES. THE 18 UTC FWD RAOB NUMBERS RANK
HIGHLY IN THE PARAMETER SPACE SUPPORTIVE OF SIGNIFICANT TORNADOES
ACCORDING TO THE STORM PREDICTION CENTERS SEVERE WEATHER
ENVIRONMENT CLIMATOLOGY. AS A RESULT...THINK THAT SUPERCELL
THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES WILL POSE A
SIGNIFICANT THREAT TO THE REGION THROUGH THIS EVENING. THE ONLY
MISSING INGREDIENT THAT WOULD SUPPORT A MORE WIDESPREAD SEVERE
WEATHER OR TORNADO OUTBREAK IS STRONG LIFT OVER THE REGION. LIFT
IS GENERALLY WEAK AND LACKS FOCUS...HOWEVER THE ENVIRONMENT IS
UNCAPPED. EVEN WEAK LIFT MAY BE ENOUGH FOR SCATTERED SEVERE
STORM/SUPERCELL DEVELOPMENT ACROSS THE REGION THROUGH THIS
EVENING. A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR ALL OF
NORTH AND CENTRAL TEXAS AS A RESULT. ASSUMING SUPERCELL
THUNDERSTORMS CONTINUE TO DEVELOP IN THIS
ENVIRONMENT...SIGNIFICANT TO VIOLENT TORNADOES ARE POSSIBLE. THE
TORNADO THREAT MAY DIMINISH LATE THIS EVENING AFTER SEVERAL HOURS
OF COOLING...THOUGH THE SEVERE WEATHER THREAT WILL LIKELY PERSIST
ALONG AND SOUTHEAST OF THE COLD FRONT.

OVERNIGHT INTO SUNDAY: THE THREAT FOR SUPERCELLS WILL CONTINUE
OVERNIGHT ALONG AND SOUTHEAST OF THE COLD FRONT. THE TORNADO
THREAT MAY DIMINISH A BIT...BUT WILL NOT LIKELY BECOME ZERO AT ANY
POINT SOUTHEAST OF THE FRONT WITH NEAR 70 DEW POINTS IN PLACE. THE
SPEED OF THE FRONT WILL LARGELY DETERMINE THE SEVERE WEATHER
THREAT FOR SUNDAY. IF THE FRONT STALLS OUT ACROSS THE CWA...THE
THREAT FOR SUPERCELLS AND TORNADOES WILL LIKELY BE PRESENT
AGAIN...ALONG AND SOUTHEAST OF WHEREVER THE FRONT STALLS. IF THE
FRONT STALLS IN THE CWA...IT IS MOST LIKELY TO STALL OUT NEAR A
PARIS TO DALLAS TO TEMPLE LINE.

FLASH FLOODING THREAT: THE FLASH FLOODING THREAT IS EXPECTED TO BE
THE GREATEST ALONG AND BEHIND THE COLD FRONT...ESPECIALLY IF IT
STALLS OUT SUNDAY AFTERNOON. FLASH FLOODING IS LIKELY THE MOST
WIDESPREAD THREAT FOR THE REGION. WITH SOIL MOISTURE CONDITIONS
AND THE TRINITY RIVER BASIN ALREADY STARTING OUT ABOVE
NORMAL...THERE IS NOT MUCH STORAGE CAPACITY FOR SIGNIFICANT
RAINFALL AND RUNOFF. WITH 3-6 INCHES (AND ISOLATED HIGHER AMOUNTS)
EXPECTED ALONG AND EAST OF INTERSTATE 35...SIGNIFICANT FLASH
FLOODING IS POSSIBLE. ADDITIONAL RIVER FLOODING ALL ALONG THE
TRINITY IS LIKELY AS WELL. THE PRIMARY FLASH FLOODING THREAT IS
LIKELY TONIGHT THROUGH SUNDAY...AGAIN...ALONG AND BEHIND THE
FRONTAL BOUNDARY.

WINTRY PRECIPITATION: THE FORECAST REMAINS LARGELY UNCHANGED FROM
THE OVERNIGHT FORECAST. RAIN IS LIKELY TO CHANGE OVER TO SNOW ON
THE BACK SIDE OF THE UPPER LOW SUNDAY NIGHT THROUGH MONDAY
MORNING. THIS UPPER LEVEL LOW IS AN INCREDIBLY DYNAMIC SYSTEM
SPORTING OVER 120 KTS OF WIND AT THE 500 MB LEVEL AND WITH
TEMPERATURES DOWN TO -36 DEG C AT THE 500 MB LEVEL. THE COLD AIR
ALREADY WRAPPED UP IN THIS SYSTEM COMPARED TO THE INCREDIBLY
ANOMALOUS SPRING TIME WARMTH AND MOISTURE CURRENTLY IN PLACE OVER
THE REGION SUPPORTS A SYSTEM WITH HIGH END POTENTIAL TO DEEPEN AS
IT MOVES OUT OVER THE SOUTHERN PLAINS. THE STRONG POTENTIAL FOR
CYCLOGENESIS ASSOCIATED WITH THE INTENSE BAROCLINICITY PROGGED BY
MODELS FOR SUNDAY AFTERNOON THROUGH MONDAY MEANS THAT THIS IS THE
PORTION OF THE FORECAST MOST SUSCEPTIBLE TO CHANGE OVER THE NEXT
36 HOURS. AS IT STANDS NOW...LOCATIONS WITHIN THE WINTER STORM
WATCH...ROUGHLY ALONG AND NORTHWEST OF A LINE FROM BOWIE TO
MINERAL WELLS TO CISCO...ARE THE MOST LIKELY TO SEE ACCUMULATING
SNOWFALL SUNDAY NIGHT THROUGH MONDAY MORNING. 1-3 INCHES OF
SNOWFALL LOOKS LIKELY AT THIS TIME FOR THESE AREAS. EVEN THOUGH
THIS IS TECHNICALLY BELOW WINTER STORM WARNING/WATCH CRITERIA...
THERE IS THE POTENTIAL FOR ADDITIONAL SNOWFALL DEPENDING ON THE
EXACT TRACK OF THE UPPER LOW...AND HOW MUCH IT DEEPENS ONCE OVER
THE SOUTHERN PLAINS. EVEN IF 1-3 INCHES OF SNOWFALL IS ALL THAT
FALLS...WINDS ARE EXPECTED TO BE SUSTAINED AT 25 KTS GUSTING TO 35
KTS...MEANING THERE WILL BE A GOOD POTENTIAL FOR BLOWING AND
DRIFTING OF SNOW WHICH COULD SIGNIFICANTLY INHIBIT TRAVEL ACROSS
THE WINTER STORM WATCH AREA. WILL NOT CHANGE THE AREAL OR TEMPORAL
COVERAGE OF THE WATCH FOR NOW...BUT WILL BE WATCHING FOR THE
POTENTIAL FOR ADDITIONAL WINTER WEATHER IMPACTS AND CHANGES IN THE
WATCH COVERAGE AREA IN LATER FORECASTS.

AFTER MONDAY...MADE NO SIGNIFICANT CHANGES TO THE PREVIOUS
FORECAST.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  58  33  42  31 / 100 100  80  20   5
WACO, TX              62  62  32  45  30 /  80  90  50  10   5
PARIS, TX             61  66  36  43  30 / 100 100  90  30   5
DENTON, TX            49  50  32  40  27 / 100 100  80  20   5
MCKINNEY, TX          55  57  33  41  29 / 100 100  80  20   5
DALLAS, TX            56  60  33  43  32 / 100 100  80  20   5
TERRELL, TX           61  64  34  43  30 /  90 100  80  20   5
CORSICANA, TX         65  66  33  45  33 /  80 100  70  10   5
TEMPLE, TX            61  61  31  47  31 /  80  90  50  10   5
MINERAL WELLS, TX     44  44  29  39  26 /  90 100  80  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR TXZ091>095-
102>107-117>123-131>135-144>148-158>162-174-175.

WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR TXZ091-100-101-115-116-129.

&&

58/58
Hazardous weather outlook, Dec 26, 3:20 PM CST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CST SAT DEC 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
320 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY BY TONIGHT ACROSS ALL OF NORTH TEXAS.
SOME THUNDERSTORMS MAY BE SEVERE WITH A THREAT OF DAMAGING
WINDS...ISOLATED TORNADOES AND HAIL.

HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A
FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST
OF A LINE FROM BOWIE TO KILLEEN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS
SUNDAY...ESPECIALLY DURING THE MORNING HOURS. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A COLD FRONT WHICH
SHOULD BE NEAR A LINE FROM BONHAM TO TERRELL TO KILLEN AT
DAYBREAK. THE SEVERE WEATHER THREAT WILL END AS THE FRONT MOVES
EAST THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS SUNDAY
AFTERNOON.

HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS GENERALLY ALONG AND
EAST OF A LINE FROM BOWIE TO KILLEEN THROUGH SUNDAY NIGHT.

SNOW SHOULD DEVELOP WEST OF A LINE FROM COMANCHE TO MINERAL WELLS
TO GAINESVILLE LINE SUNDAY NIGHT. SOME ACCUMULATIONS AND IMPACTS
TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF
EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE
WHERE A WINTER STORM WATCH IS IN EFFECT.

A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS
TO HILLSBORO TO LAMPASAS. GENERALLY LITTLE TO NO ACCUMULATION OR
IMPACTS TO TRAVEL ARE EXPECTED IN THESE AREAS DUE TO TEMPERATURES
STAYING ABOVE FREEZING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT ACROSS ALL OF
NORTH AND CENTRAL TEXAS.

In the hours before

Local storm report, Dec 26, 6:17 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TORNADO          DESOTO                  32.58N  96.85W
12/26/2015                   DALLAS             TX   AMATEUR RADIO

            TORNADO 1 MILE WEST OF I-35 NEAR BEAR CREEK ROAD
Local storm report, Dec 26, 6:20 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     5 SE MIDLOTHIAN         32.43N  96.92W
12/26/2015  M105 MPH         ELLIS              TX   AWOS
Local storm report, Dec 26, 6:51 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TORNADO          3 NW SUNNYVALE          32.81N  96.59W
12/26/2015                   DALLAS             TX   TRAINED SPOTTER

            OFF BOBTOWN RD ON THE NW SIDE OF SUNNYVALE
Local storm report, Dec 26, 7:03 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
703 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          3 NE ENNIS              32.36N  96.59W
12/26/2015                   ELLIS              TX   TRAINED SPOTTER

            HIGHWAY 34 AND NOVY ROAD
Local storm report, Dec 26, 7:08 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 SE ROWLETT            32.88N  96.55W
12/26/2015                   DALLAS             TX   AMATEUR RADIO

            NUMEROUS POWER LINES DOWN, TREES DOWN, BUILDING DAMAGE
            AND ROOFS MISSING.
Local storm report, Dec 26, 7:10 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 N GRANBURY            32.49N  97.80W
12/26/2015  E0.75 INCH       HOOD               TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:01 PM CSTTornado WarningFWDDallas, Ellis44 min
Dec 26, 6:27 PM CSTSevere Thunderstorm WarningFWDEllis, Navarro48 min
Dec 26, 6:31 PM CSTTornado WarningFWDEllis, Navarro29 min
Dec 26, 6:35 PM CSTFlash Flood WarningFWDDallas3 hr
Dec 26, 6:39 PM CSTTornado WarningFWDCollin, Dallas, Rockwall51 min
Dec 26, 6:44 PM CSTFlash Flood WarningFWDCooke, Grayson3 hr
Dec 26, 6:52 PM CSTTornado WarningFWDEllis, Kaufman38 min
Dec 26, 6:59 PM CSTFlash Flood WarningFWDCollin3 hr
Dec 26, 7:13 PM CSTTornado WarningFWDDallas, Ellis, Kaufman32 min
Dec 26, 7:28 PM CSTFlash Flood WarningFWDDenton, Tarrant3 hr
Dec 26, 7:34 PM CSTTornado Warning Tornado observedConsiderable damage threatFWDCollin, Fannin, Grayson, Hunt41 min
Dec 26, 7:37 PM CSTRiver Flood WarningFWDDallas14 hr
Dec 26, 7:47 PM CSTTornado WarningFWDCollin, Rockwall28 min
Dec 26, 7:50 PM CSTFlash Flood WarningFWDParker3 hr
Dec 26, 8:14 PM CSTTornado WarningFWDFannin31 min
Dec 26, 8:20 PM CSTFlash Flood WarningFWDHood, Johnson, Somervell2 hr
Dec 26, 8:40 PM CSTFlash Flood WarningFWDWise2 hr
Dec 26, 8:44 PM CSTTornado WarningFWDFannin46 min
Dec 26, 8:49 PM CSTFlash Flood WarningFWDFannin2 hr
Dec 26, 8:51 PM CSTRiver Flood WarningFWDDallas16 hr
Dec 26, 9:28 PM CSTFlash Flood WarningFWDCooke, Grayson2 hr
Dec 27, 4:49 AM CSTWinter Weather AdvisoryFWDComanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more29 hr
Dec 27, 5:10 AM CSTAreal Flood AdvisoryFWDHill, McLennan3 hr
Dec 27, 6:04 AM CSTAreal Flood AdvisoryFWDEllis, Limestone, Navarro3 hr
Dec 27, 6:45 AM CSTSpecial Weather StatementFWDNavarro45 min
Dec 27, 7:25 AM CSTSpecial Weather StatementFWDVan Zandt20 min
Dec 27, 8:01 AM CSTSpecial Weather StatementFWDRains14 min
Dec 27, 8:10 AM CSTFlash Flood WarningFWDFreestone, Limestone, Navarro6 hr
Dec 27, 8:21 AM CSTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Dec 27, 8:27 AM CSTSpecial Weather StatementFWDDelta, Hopkins48 min
Dec 27, 8:35 AM CSTAreal Flood WarningFWDGrayson12 hr
Dec 27, 8:47 AM CSTAreal Flood WarningFWDCooke3 hr
Dec 27, 9:15 AM CSTSpecial Weather StatementFWDLamar45 min
Dec 27, 10:03 AM CSTFlash Flood WarningFWDHenderson, Navarro, Van Zandt6 hr
Dec 27, 10:33 AM CSTFlash Flood WarningFWDRains6 hr
Dec 27, 10:55 AM CSTFlash Flood WarningFWDFreestone, Leon, Robertson3 hr
Dec 27, 11:02 AM CSTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Dec 27, 11:30 AM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more5 hr
Dec 27, 11:32 AM CSTSpecial Weather StatementFWDDenton28 min
Dec 27, 12:26 PM CSTFlash Flood WarningFWDLeon3 hr
Dec 27, 1:59 PM CSTFlash Flood WarningFWDAnderson, Freestone, Leon, Robertson6 hr
Dec 27, 2:01 PM CSTFlash Flood WarningFWDLimestone, Navarro119 min
Dec 27, 2:09 PM CSTFlash Flood WarningFWDDelta, Hopkins, Lamar5 hr
Dec 27, 2:52 PM CSTSevere Thunderstorm WarningFWDEllis, Hill, Limestone, Navarro13 min
Dec 27, 3:13 PM CSTSpecial Weather StatementFWDHill47 min
Dec 27, 3:15 PM CSTSpecial Weather StatementFWDTarrant45 min
Dec 27, 3:18 PM CSTSpecial Weather StatementFWDCooke42 min
Dec 27, 3:26 PM CSTAreal Flood AdvisoryFWDTarrant64 min
Dec 27, 3:43 PM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant17 min
Dec 27, 3:46 PM CSTSpecial Weather StatementFWDWise44 min
Dec 27, 3:57 PM CSTAreal Flood WarningFWDHenderson, Limestone, Navarro, Van Zandt3 hr
Dec 27, 4:03 PM CSTSpecial Weather StatementFWDTarrant42 min
Dec 27, 4:27 PM CSTAreal Flood WarningFWDRains3 hr
Dec 27, 4:41 PM CSTSpecial Weather StatementFWDDenton34 min
Dec 27, 5:04 PM CSTSpecial Weather StatementFWDNavarro26 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.